CSpace

Browse/Search Results:  1-10 of 21 Help

Selected(0)Clear Items/Page:    Sort:
A cascadic multigrid method for nonsymmetric eigenvalue problem 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2019, 卷号: 146, 页码: 55-72
Authors:  Yue, Meiling;  Xie, Hehu;  Xie, Manting
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Nonsymmetric eigenvalue problem  Cascadic multigrid  Multilevel correction method  Finite element method  
A multilevel correction adaptive finite element method for Kohn-Sham equation 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2018, 卷号: 355, 页码: 436-449
Authors:  Hu, Guanghui;  Xie, Hehu;  Xu, Fei
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Density functional theory  Kohn-Sham equation  Multilevel correction  Adaptive finite element method  
A GENERAL TWO-LEVEL SUBSPACE METHOD FOR NONLINEAR OPTIMIZATION 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2018, 卷号: 36, 期号: 6, 页码: 881-902
Authors:  Chen, Chong;  Wen, Zaiwen;  Yuan, Yaxiang
Favorite  |  View/Download:6/0  |  Submit date:2019/03/05
Nonlinear optimization  Convex and nonconvex problems  Subspace technique  Multigrid/multilevel method  Large-scale problems  
A MULTILEVEL CORRECTION TYPE OF ADAPTIVE FINITE ELEMENT METHOD FOR EIGENVALUE PROBLEMS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2018, 卷号: 40, 期号: 6, 页码: A4208-A4235
Authors:  Hong, Qichen;  Xie, Hehu;  Xu, Fei
Favorite  |  View/Download:10/0  |  Submit date:2019/03/05
eigenvalue problem  multilevel correction  adaptive finite element method  convergence  optimal complexity  
A multilevel correction adaptive finite element method for Kohn-Sham equation 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2018, 卷号: 355, 页码: 436
Authors:  Hu, Guanghui;  Xie, Hehu;  Xu, Fei
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
A MULTILEVEL CORRECTION TYPE OF ADAPTIVE FINITE ELEMENT METHOD FOR EIGENVALUE PROBLEMS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2018, 卷号: 40, 期号: 6, 页码: A4208
Authors:  Hong, Qichen;  Xie, Hehu;  Xu, Fei
Favorite  |  View/Download:5/0  |  Submit date:2019/12/31
Adaptive Multilevel Correction Method for Finite Element Approximations of Elliptic Optimal Control Problems 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2017, 卷号: 72, 期号: 2, 页码: 820-841
Authors:  Gong, Wei;  Xie, Hehu;  Yan, Ningning
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Optimal control problems  Elliptic equation  Control constraints  A posteriori error estimates  Adaptive finite element method  Multilevel correction method  
A Multilevel Correction Method for Interior Transmission Eigenvalue Problem 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2017, 卷号: 72, 期号: 2, 页码: 586-604
Authors:  Xie, Hehu;  Wu, Xinming
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Transmission eigenvalue problem  Finite element method  Error estimates  Multilevel correction method  
A FULL MULTIGRID METHOD FOR SEMILINEAR ELLIPTIC EQUATION 期刊论文
APPLICATIONS OF MATHEMATICS, 2017, 卷号: 62, 期号: 3, 页码: 225-241
Authors:  Xu, Fei;  Xie, Hehu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
semilinear elliptic problem  full multigrid method  multilevel correction  finite element method  
A CASCADIC MULTIGRID METHOD FOR EIGENVALUE PROBLEM 期刊论文
Journal of Computational Mathematics, 2017, 卷号: 35, 期号: 1, 页码: 74
Authors:  Han Xiaole;  Xie Hehu;  Xu Fei
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30